# SDR QXEA2015120400626

- Difficulty date: November 20, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 16,752 hours, 18,077 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210115
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 15,  CORRODED.  REMOVED SPLICE COMMON TO SEAT TRACK 14 AND 15, REF SRM 51-42-05-02-01 AND SRM 51-40-15-02-01. INSTALLED SPLICE COMMON TO SEAT TRACK NR 14 AND 15, REF SRM 51-42-05-02-01 AND SRM 51-40-15-02-01.  REMOVED SEAT TRACK NR 15, PN:85338210-115, REF SRM 51-41-00-02-01 AND SRM 51-42-05-02-01. INSTALLED NR 15 SEAT TRACK, PN:85338210-115, REF SRM 51-42-05-02-01 AND SRM 51-41-00-02-01. RECEIVED NEW SEAT TRACK, PN:85338210-115, LOCATED AND DRILLED SEAT TRACK, REF SRM 51-40-07-02-01.  REMOVED SPLICE COMMON TO SEAT TRACK NR 15 & 16, REF SRM 51-42-05-02-01 AND SRM 51-40-15-01-02. INSTALLED SPLICE COMMON TO SEAT TRACK NR 15 AND 16, REF SRM 51-42-05.  RESTORED FINISH REF SRM 51-25-20, 51-40-15, DWG:85338201 REV E.
